I am taking Metoprolol and Diovan every day in small doses, and recently added several new supplements to my daily pill routine, including Phosphatidylserine, CoQ10, Alpha Lipoic Acid, and others. I have also recently quit taking Celexa/Citalopram after being on it for 21 months. I am 60 and at present I am having terrible anxiety, irrational outbursts, anger build-up and explosions, and very little patience. I'm post-menopausal, have a good outlook on life, love to help others and volunteer, and have a good sense of humor. A close friend familiar with nutraceuticals says that out of all the new supplements, the Phosphatidylserine could be the problematic one. It is used to improve memory, but the opposite is happening to me right now. I've weaned myself, under doctor directions, off the Celexa over a week ago, never felt any different once I started taking it and thought it was one of the lower-risk SRIs. Would like some input here, as I am not the same person I was a month ago.
It appears your question has gone unanswered for sometime. It is difficult to pinpoint if your irrational outbursts etc are due to your changes in medication because you have stopped one and started another around the same time.
I would suggest stopping your nutraceuticals for a few weeks and see if that makes any difference to your moods. If not you can possibly rule them out as being the cause.
It is unlikely that your mood changes are due to your Metoprolol or Diovan.
Failing that I would suggest visiting your Doctor again. It may well be that it was too soon to take you off your Celexa.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 8 May 2010 • 1 answer
Posted 18 Jun 2010 • 2 answers
Posted 25 Sep 2011 • 3 answers
Metoprolol Succinate ER - I have,a horrible cough seems like since I was put on it ...I had the same
Posted 11 Apr 2016 • 0 answers